Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Schwartz distributions analytic in a parameter and associated semi-analytic functions

Author: Clifford A. Long
Journal: Proc. Amer. Math. Soc. 18 (1967), 615-618
MSC: Primary 46.40
MathSciNet review: 0212568
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40

Additional Information

PII: S 0002-9939(1967)0212568-X
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia